Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

RE:: ahhhhhh- change in dose mel_light

Posted by KathrynLex on April 6, 2004, at 16:11:45

In reply to RE:: ahhhhhh- change in dose, posted by mel_light on April 6, 2004, at 14:17:58

Hi Mel,

I'm assuming that you started out at 5 mgs, is that right? I started out at 10 mgs and for me the second week was the worst. A lot of people seem to hit a rough spot during week 2...although, I can't help but wonder why you didn't experience any difficulties during your second week at 5 mgs and you're having trouble now. Maybe there simply wasn't enough Lexapro in your system for you to feel any side effects. Just a thought.

I suggest trying to wait it out another week. See if your mood doesn't improve. I'm willing to bet that it will. When I increased to 15 mgs I felt a little out of it for about 2 weeks. Yesterday I increased to 20 mgs and am feeling much more depressed than usual. I hate it...but the good news is that it gets better. In a week or so you and I will both be feeling much better than we do now. Hang in there, even if you do go sit in a corner and cry - know that you're not alone.

K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KathrynLex thread:109458
URL: http://www.dr-bob.org/babble/20040402/msgs/333398.html